# SDR ASAA2014102509484

- Difficulty date: October 25, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 26,390 hours, 8,119 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Faulted
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TC 78273000 FMC/CDU INTERROGATION FOUND INTERNAL EEC FAULT MESSAGE 73-31372 - ECONOMIC FAULT.  ACFT GROUNDED. ON DEFERRAL.
